# SDR 96ZZZX2729

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 25972423
- Condition: Corroded
- Location: Fs 208-270 L23r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, RT SIDE L23R, HAS CORROSION ON THE CTR FLANGE BETWEEN STA 208-STA 270.  REMOVED AND INSTALLED NEW SECTION OF LONGERON IAW SRM'S 53-2-2, 51-1-20D, 51-1-21, AND 51-3-0.
